# SDR CALA2023122603722

- Difficulty date: December 20, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 115,599 hours, 12,041 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Extinguisher
- Part number: 892480
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

SEAT 10L HAD A POSSIBLE CELL PHONE OVERHEAT INCIDENT, PLEASE INSPECT SEAT 10L FOR ANY POSSIBLE DAMAGE DEFER SEAT NOT USABLE. SEAT DIRTY OF RESIDUE OF USED FIRE EXTINGUISHERS REQUESTING DEFERRED PER MEL 2525AD PLACARD INSTALLED CAUGHT FIRE PERFORM  INSPECTION TO THE SEAT AND WIRING  FOR HEAT REQUIRED IF FOUND CONTAMINATED, STAINED OR DAMAGED. DEFERRAL AND EXTINGUISHER DAMAGE. REPLACE SEAT CUSHIONS AND COVERINGS AS NOC DESK: 777  NAME: ERIC S DATE: 20-DEC-23- OK TO DEFER SEAT 10L INOP  SEAT NOT TO BE OCCUPIED DUE TO H2O AND HALON FIRE EXTINGUISHER WAS USED ON THE SEAT AND UNDER THE SEAT AND CELL PHONE WAS CRUSHED UNDER THE SEAT AND INSPECTED SEAT AND WIRING FOR DAMAGE, NO DAMAGE FOUND, REMOVED AND REPLACED SEAT BELT , COVERS AND CLEANED AREA, SEAT NOW SERVICEABLE.
